# SDR DALA2019010700057

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 80,776 hours, 61,767 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L ENG FAIL AT 35K CRUISE ALT NO WARNING PRIOR N2 READ 0 TEMP NORMAL NO FIRE NO RESTART ATTEMPTED DUE TO N2 READING ZERO. REMOVED & REPLACED NR 1 ENG IN REF. TO W/C 7100-4682-LH REF. LOG 891850. (LP4578987)
